Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did you get pg while on the Depo Shot?

Just curious. I am feeling a bit crampy. Kind of like AF is arriving, but no AF. I am on the depo shot, but we cut it close getting the shot last time. I think I am being crazy, but has it happened to you?

Answer Question
 
Anonymous

Asked by Anonymous at 5:05 PM on Jun. 7, 2011 in Pregnancy

Answers (2)
  • YES, I had pregnancy symptoms like its crazy when i started my shot again and i was freaking out, apparently its normal and the depo shot will most likely take away your periods, it took mine away totally. It also made me gain a ton of weight so be careful.
    JenzAmomOf2

    Answer by JenzAmomOf2 at 5:08 PM on Jun. 7, 2011

  • I had a friend who was on the shot and she got it every time on time and she ended up getting pregnant with twins.
    SMG1120

    Answer by SMG1120 at 7:34 PM on Jun. 7, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Morning Sickness??

Next question overall (General Parenting)
Indoor summer activities?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN